# SDR 0201635530

- Difficulty date: April 8, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 46,906 hours, 19,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CRACK IN FLOORBEAM AT BS 700 LBL 25.  REPAIRED PER EA 55-189610.
